MAUDE Adverse Event Report: TIDI PRODUCTS LLC CHAIR ALARM BELT; MONITOR, BED PATIENT

TIDI PRODUCTS LLC CHAIR ALARM BELT; MONITOR, BED PATIENT
Model Number 8399
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer is reporting a complaint on product 8399.No lot# available.Product not available for return.Patient incident but no injury.Customer states thinner/smaller patients on recliner was able to escape the chair belt without releasing the front velcro straps.The belt did not alarm as a result and patient was found walking the halls.It is unknown how they actually got out of the belt and chair.
 
Additional Manufacturer Narrative
This report is based solely on the information provided by the customer.The product lot number was not provided, therefore, a review of the device history record could not be performed.Communication from tidi product manager with the customer advisory board did not provide any additional details regarding this incident.A review of the complaint database did not reveal any similar events against this issue in the past two years.Therefore, it appears this complaint was an isolated event.The instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states that to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor or the sensor belt is unfastened.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file: (b)(4).

Brand Name
CHAIR ALARM BELT
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key24470090
Report Number2182318-2026-00022
Device Sequence Number10332094
Product Code KMI
UDI-Device Identifier10190676006202
UDI-Public10190676006202
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8399
Device Catalogue Number8399
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown